# SDR AALA200802443A

- Difficulty date: October 31, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 46,643 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, G
- Precautionary procedure: A

## Discrepancy

INFLIGHT - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOSS AND LEFT HAND FORWARD FUEL BOOST PUMP FAILURE WITH AFT EXHAUST FAN NUMBER ONE STATUS MESSAGE AT CRUISE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED K102 AND K103 RELAYS.  ALSO REPLACED RIGHT ENGINE DRIVEN PUMP PRESSURE DRAIN FILTERS AND SERVICED RIGHT HYDRAULIC SYSTEM TO FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
